# SDR GLBA2013072600280

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,859 hours, 47,193 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON GEAR EXTENSION, INTRANSIT LIGHT ILLUMINATED MOMENTARILY, THEN GEAR HANDLE CIRCUIT BREAKER TRIPPED, LOST ALL GEAR INDICATIONS,  FOLLOWED CHECKLIST, EXTENDED GEAR MANUALLY, THREE GREEN OBSERVED, LANDED WITHOUT FURTHER INCIDENT, EMERGENCY DECLARED.  MX R & R THE LANDING GEAR SERVICE VALVE, SWUNG THE GEAR,  OPS CHECKED GOOD.
